# SDR DALA13049470956

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,307 hours, 46,746 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FLAME SPRAY ON BOTH RUDDER SURFACES.  DAMAGE FLAME SPRAY ON BOTH RUDDER SURFACES WERE REPAIRED IAW SRM 51-70-1 AD PAR 23 AND AC 0956.
